# SDR DHL2003801013

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642960507
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP UPPER SKIN CORRODED STA XW 2.000 TO XW 91.000 LT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030407, ED 3263, REMOVED CORROSION IAW SRM 51-1-8 PAGES 17, 18 FOUND OUT OF LIMITS IAW SRM 57-2-0 PAGE 16.  REMOVED CORRODED SKIN IAW SRM 51-1-21 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN (2024-T3 0.050) IAW EO DHL 030407 ED 3236, CLEANED TREATED AND PRIMED NEW SKIN INNER PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON SPLICE SURFACE IAW 51-1-15 PAGE 1.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW EO DHL 030407 ED 3263 SRM  51-1-21 PAGE 1, SRM 51-1-15 PAGE 1.
